Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1558701
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: W. Scheibner
Title: Beiträge zur Theorie der linearen Transformationen als Einleitung in die algebraische Invariantentheorie
Additional book information: Leipzig, B. G. Teubner, 1907. 250 pp.

Review Information:

Reviewer: Virgil Snyder
Journal: Bull. Amer. Math. Soc. 15 (1908), 137-139